# SDR SWIA200718197

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 4,921 hours, 3,144 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTER MAIN TIRE BLEW OUT.  DUE TO NR 1 TIRE FLAT UPON ARRIVAL.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL ASSEMBLY IAW CRJ MM 32-41-01.  P/N 5013641 (NR1) SN/OFF NOV04-1445 (NR2) SN/OFF DEC06-1437.
